view bucket
Track Order
Redeem Voucher
Write to us

Call us: (021) 111-329-224

This medicine is used to treat acute and chronic (short and long term) painful muscular conditions, tension, headache, dysmenorrhea (painful menstruation), and non-articular rheumatism (a group of conditions characterized by muscular aches which do not arise from joints).

  • This medicine has no known side effects. However if you do experience any unusual side effects please make sure to consult your doctor.
  • An allergic reaction to this medicine is uncommon. If you do experience a rash, itching, swelling, dizziness or trouble breathing, seek medical attention immediately.

This medication is contraindicated in patients with severe heart impairment, alcoholism (alcohol dependency), weight lower than 50 kg, renal (kidney) or hepatic (liver) impairment, malnutrition, dehydration, and anemia(lower than normal amount of red blood cells in the blood). Contact your healthcare provider for further information.

  1. What to do if you miss dose of paracetamol?

 

Please take your dosage as per prescription. If you miss a dose, take it as soon as you remember. If time for next dose is close, take medicine normally. Do not double dose.

 

  1. What to do in case of over-dosage of paracetamol?

Please immediately consult a doctor.

 

  1. How does paracetamol work?

Paracetamol works by inhibiting chemical messengers in the brain that are associated with the perception of pain.

Paracetamol reduces fever by acting on chemical messengers in an area of the brain that is responsible for temperature regulation.

 

  1. How many days paracetamol can be taken?

You can take Paracetamol every 4 to 6 hours, up to four times a day. However, it is best to follow the prescribed dose. Please do not overdose on paracetamol, as it can have serious adverse effects.

 

  1. Can Paracetamol make you sleepy?

Paracetamol may make you drowsy.

 

  1. What is the difference between Paracetamol and Panadol?

Paracetamol is the medicine that reduces pain and fever. Panadol is the brand name for Paracetamol.

 

 

 

  1. Is Paracetamol an anti-depressant?

Paracetamol is not known to have any depressing effects. However, the effects may vary from person to person.

 

  1. Is Paracetamol and Ibuprofen the same?

Paracetamol and Ibuprofen are different. Paracetamol has no anti-inflammatory effects; however, Ibuprofen does have anti-inflammatory effects.

 

  1. Can Paracetamol help reduce anxiety?

Paracetamol may help with anxiety. However, it is not definite.

 

  1. Is Paracetamol available as an over-the-counter medicine?

Yes, Paracetamol is available as an over-the-counter medicine at most places. However, please do not use it unless you really need it.

This medicine should be taken with food.
  • Tablets may be crushed or swallowed whole.
  • Please immediately contact your doctor in case of any serious adverse effects.
  • Avoid consumption of alcohol during use of this medicine.
  • Drink plenty of water to prevent dehydration.
Fever and pain

This medicine is used to treat mild to moderate pain, and prevent secondary thrombotic cerebrovascular (formation of a clot or other blockage in one of the blood vessels of the brain) or cardiovascular disease (damage to blood vessels supplying the heart) following surgery.

It is also used in the treatment of COVID-19.

The patients administered with this medicine may experience bronchospasm (airway construction), gastrointestinal disturbances, allergic reactions, hemorrhages (loss of blood from damaged vessels), tinnitus (ringing in the ears), vertigo (spinning of the head), and increased bleeding.

The patients with active or history of peptic ulcers (intestinal inflammation), hemophilia (bleeding disorder) and other bleeding disorders, severe renal (kidney) or hepatic (liver) impairment, and children under 16 years (unless prescribed by your doctor) should avoid use of this medicine.

  1. What medicines or foods should I avoid while taking Aspirin?

Please avoid alcohol as it can increase the risk of stomach bleeding. Also, avoid use of ibuprofen, Advil, and Motrin.

 

  1. Does aspirin affect sleep?

Aspirin may disrupt your sleeping, increasing the number of times you wake up. However, it may not affect your sleeping pattern at all.

 

  1. Can I use this medicine for treating my heart problem?

Aspirin can be used to treat some heart disorders. However, it may increase the risk of bleeding as it is a blood-thinner. Therefore, consulting your doctor before using Aspirin is imperative.

 

  1. Can I use Ibuprofen and Aspirin together?

It is recommended not to use Ibuprofen and Aspirin together. Ibuprofen may interfere with the beneficial actions of Aspirin for the heart. Therefore, unless prescribed by your doctor, do not use Ibuprofen and Aspirin together.

 

  1. Does Aspirin help reduce anxiety?

Aspirin may help lessen anxiety, depression, and stress-related disorders. However, in severe cases, it is best to seek professional help.

 

  1. Can I take aspirin for pain relief?

You may take aspirin as an everyday pain-killer for conditions such as headaches, toothaches, and period pains.

 

 

  1. How much aspirin can I take?

The usual dose to prevent heart attack or stroke is 75 milligrams once a day. However, it may be higher, depending on your condition and its severity. Please consult your doctor for further guidance.

 

  1. Does aspirin thin blood immediately?

Aspirin does not thin the blood immediately. However, continuous and prolonged use may lead to blood-thinning. It can help prevent heart attack and stroke.

This medicine should be taken with food.
  • Take this medicine with meals or large volume of water or milk, preferably.

  • In case of any serious side effects, immediately contact your doctor.

  • Do not use aspirin if it has a strong vinegar-like odor.

  • Please drink plenty of water to prevent dehydration.

  • Do not use aspirin if you have tartrazine allergy.

  • Please avoid alcohol and high amounts of Vitamin C.
Pain, Fever and Inflammation

Caffeine is recommended in relieving moderate to severe pain

Patients using Caffeine may at times experience nausea, and dizziness. If you experience any of these symptoms for a long period of time, please consult your doctor.

If you have depressed respiratory rate (decreased rate of breathing), please consult your doctor before using Caffeine.

Stimulant, drowsiness, diuretic
This medicine works by blocking (neurotransmitters) chemical messengers in the brain that inform us that we have pain. It also reduces fever by affecting the neurotransmitters in the area of the brain that manages or regulates body temperature.
It is not recommended to take this medicine for more than 3 days unless advised by your doctor otherwise.
Studies have shown that long term use of medicine is associated with a risk of adverse events such as heart attacks, bleeding inside the digestive system and hinders kidney function.
Having difficulty breathing and passing out are some signs of an overdose of this medicine.
Please take your dosage as per the prescription. If you miss a dose, take it as soon as you remember. If the time for the next dose is close, take medicine normally. Do not double the dose.
It is best to avoid aspirin in pregnancy until the medical condition specifies so (for example to prevent early labor and preventing preeclampsia, low doses of aspirin are frequently delivered). High doses of aspirin should be strictly contraindicated in first and third trimesters, as it can result in pregnancy loss and congenital defects.
Aspirin is a Non-Steroidal Anti Inflammatory Drug (NSAID). It has antiplatelet properties, thereby stops the platelets from sticking together and preventing the formation of a clot.
Low dose aspirin therapy may be given in hypertensive patients only if the blood pressure is strictly controlled.
Asthmatic patients can develop a reaction to aspirin if they are sensitive to it. It can cause an excess production of leukotrienes, which can result in bronchospasm. It is therefore best to avoid.
Because it contains acetyl salicylic acid, aspirin may be beneficial in treating topical skin infections, however not much research has been done to prove this.
Using an aspirin for a hangover headache should not be the primary choice. Since alcohol damages stomach lining, aspirin use can further aggravate the chances of stomach bleeding.
If you frequently suffer from a burning stomach ache and heartburn, there is a chance that you have developed a stomach ulcer, in which case aspirin should strictly be contraindicated.
Consult your dentist before continuing aspirin after an extraction.
This medication is primarily used for improving mental alertness. It may also be used for treating headaches and migraines in combination with other pain killers. It may be used by mouth for treatment of asthma, attention deficit hyperactivity disorder (ADHD), gall bladder disease, obsessive compulsive disorder (OCD), and low oxygen levels due to exercise, Parkinson’s disease, stroke, etc. It can be used for improving symptoms of type-2 diabetes, breathing problems in neonates, and weight loss. Caffeine creams are applied to reduce redness and itching in dermatitis. It now has other cosmetic used as well.
Please store it at room temperature (18-25 Celsius) or refrigerate it depending on the form of caffeine you are taking. Keep medicine away from excessive light and moisture. Please keep it away from children.
Restlessness and insomnia.
This medicine should be used minimally during pregnancy. This medicine may pass into breast milk. There is no such evidence of harm to baby by caffeine during lactation. Consult your health care provider before use of this medicine.
Caffeine is mostly taken orally in the form of tea, coffee, and other drinks. It may also be used rectally by/under the supervision of a medical professional. If being used for a medical purpose, the dosage is dependent on the age, condition and its severity. In such a case, consultation with a doctor is recommended before use.
Following are the precautions: • Patients with kidney disease should be cautious • Patients with central nervous system disorders should be cautious • Patients with disorders associated to anxiety and depression should be cautious • Patients with bleeding disorders should be cautious • Patients with heart disease must be cautious • Elderly
There is no evidence of risk associated with the use of this medicine in pregnant females. However, it is best to consult your doctor before use.  
The effects of this medicine in lactating females are undetermined. Therefore, please consult your doctor before use.
Please avoid consuming alcohol when taking this medicine.
Serious skin reactions may also occur with the use of this medication. Patients should be warned of the symptoms of such reactions and advised to discontinue the medication immediately if they appear. Patients with hypersensitivity or allergy to this medication should also be cautioned against its use. Patients should also inform their doctor of their complete medical history, especially any history of liver problems or alcohol abuse or if they have diabetes or any condition that requires them to avoid sugar. Consult your healthcare provider for more details.
Please use this medicine for pregnant females only when no safer alternative is available.  
The effects of this medicine are undetermined in lactatin females; therefore, please consult your doctor before use.
Please avoid driving when taking this medicine as it may affect your ability to drive.
Please avoid consuming alcohol when taking this medicine.
The patients with aspirin or anti-inflammatory agent-induced allergies, history of bronchospasm (constriction of airways), asthma, uncontrolled hypertension (high blood pressure), mild to moderate renal (kidney) or hepatic (liver) impairment, dehydration, and elderly should use this medicine cautiously. Please do not use this medicine for treating gout (joint disorder) and avoid prolonged use.
Please consult your doctor before taking Caffeine.
Please consult your doctor before taking Caffeine.
Please avoid driving when taking this medicine as it may affect your ability to drive.
Please avoid consuming alcohol when taking this medicine.
Caffeine should be used with extreme caution in patients suffering from hypothyroidism, renal impairment (kidney disorder), and hepatic impairment (liver disorder).

Disclaimer

Dawaai's intention is to make sure that it's consumers get information that is accurate, reviewed by an expert and error-free. However, the information mentioned here should not be used as a replacement for the advice of a qualified physician. The information given here is for informational purposes only, which may not cover all possible precautions, side effects, contraindications or drug interactions. Consult your doctor and discuss your queries related to any medicine or disease.

Savings

Show All
  • cash-logo
  • 15% OFF
  • hbl-logo
  • 20% OFF
  • hbl-metro
  • 25% OFF
  • faysal-logo
  • 25% OFF
  • meezan-logo
  • 20% OFF
  • alfalah-logo
  • 20% OFF

Explore alternate brands

Apecirin 300 mg / 200 mg tablet


Alfalah Pharma

You save 85.6%

Rs.0.18/tablet

Apecirin 300 mg / 200 mg tablet


Alfalah Pharma

You save 51.6%

Rs.0.61/tablet

Ascamol 300 mg / 200 mg tablet


Eros

You save 76%

Rs.0.3/tablet

Aspirin 300 mg / 200 mg tablet


Ideal

You save 72%

Rs.0.35/tablet

Aspirin 300 mg / 200 mg tablet


Nawab sons

You save 86.24%

Rs.0.17/tablet

Aspirin 300 mg / 200 mg tablet


Nawab sons

You save 36%

Rs.0.8/tablet

Idalgin 300 mg / 200 mg tablet


Ideal

You save 20%

Rs.1/tablet

Iodopyrin 300 mg / 200 mg tablet


Ideal

You save 67.6%

Rs.0.41/tablet

Zepyrine 300 mg / 200 mg tablet


Xenon

You save 82.4%

Rs.0.22/tablet